# SDR YENA2023122201642

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 9,251 hours, 1,738 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,351 hours, 1,738 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 335TS08Y01
- Part serial: 7564
- Condition: Failed
- Location: Fire Suppression
- Part time: 13,784 hours, 4,387 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#416, SFO-JFK. (ETOPS) 'ENG 1 AGENT 1 DISCHARGE LIGHT INOP ( ENGINE AGENT 1 AND 2 DISCH LIGHT SYSTEMS ); REMOVED AND REPLACED ENG/APU FIREPANEL IAW AMM 26-12-12. OPERATIONAL TESTS WERE ACCOMPLISHED IAW AMM 26-12-12-710-050-B. OPS CHECK GOOD. NO DEFECTS FOUND AT THIS TIME. A/C OK FOR CONT SVC. MX-4 UPDATED. PLACARD REMOVED.'
